Morita theory for finitary 2-categories

Mazorchuk, Volodymyr and Miemietz, Vanessa (2016) Morita theory for finitary 2-categories. Quantum Topology, 7 (1). pp. 1-28. ISSN 1664-073X

[thumbnail of pdf] Other (pdf) - Accepted Version
Download (248kB)


We develop Morita theory for finitary additive 2-representations of finitary 2-categories. As an application we describe Morita equivalence classes for 2-categories of projective functors associated to finite dimensional algebras and for 2-categories of Soergel bimodules.

Item Type: Article
Uncontrolled Keywords: math.rt,math.ct
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Algebra and Combinatorics
Related URLs:
Depositing User: Pure Connector
Date Deposited: 08 Feb 2016 14:00
Last Modified: 18 May 2023 00:03
DOI: 10.4171/QT/72


Downloads per month over past year

Actions (login required)

View Item View Item